|Skin Hurts...Please HELP
Aug 11, 2004
I've got facial redness and it feels as if there's ants biting at my cheeks (very painful). The redness is in a perfect circle around my mouth and it's quite embarrassing. The dermatologist has prescribed elidel,Keratanzole 2%, hydrocortisone and I've used different shampoo's. I've been using all of the above treatments for nearly a year and the redness won't go away. My dermatologist wants to see my in January, but that doesn't make sense to me. I literally don't want to leave the house. I'm constantly asked at work, "what's wrong with your face?" It's frustrating. Is there anything else I can do? My face actually throbs and feels hot. My latest lab results were: vl= undect, CD4 =620
Response from Dr. Henry
YYour problem sounds impressive and a challange so you may need more frequent follow-up with the dermatologist to keep looking for a specific diagnosis and targeted treatment. I assume your nutritional status is OK and that you are experiencing no drug reactions (a pharmacist might review your meds to make sure there is no problem there). KH
Sustiva (EFV) and Combivir (AZT/3TC) Timing
Time Progression of Side Effects
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Can You Get Hepatitis C From Urine?
- What Does It Mean When You Have A Discharge But No Std?
- Acute Retroviral Syndrome Rash Pictures
- Can I Drink Alcohol With Combivir And Viramune?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.